Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why have I not got my periods inspite of taking contraceptive pills ?

Hi, I have sex with condom on saturday, it didnt break. But also I took 5 pills of yasmin birth control pills, the next day i took another 5 also i took a laxative and provera, but my period doesnt come what do i do!! also today i took to provera and 5 yasmin. Im pregnant?
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Welcome to Healthcaremagic.

Since you have used contraception during intercourse, the chance of pregnancy is less. A pregnancy test can be done and an ultrasound scan would be definitive in confirming pregnancy or not.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Hi irene!
welcome to too many ocpills at a time is not advised ,its also dangerous.taking a laxative also will not bring on periods.wait for 10 days and if still you didint get ,do a urine test and proceed further,take care.
Answered: Fri, 8 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor